Stability and oscillations of multistage SIS models depend on the number of stages

Röst Gergely and Tekeli Tamás: Stability and oscillations of multistage SIS models depend on the number of stages.
APPLIED MATHEMATICS AND COMPUTATION, 380. Terjedelem: 15 p.-Azonosító: 125259. ISSN 0096-3003 (2020)

[thumbnail of 1-s2.0-S0096300320302289-main.pdf] Text
1-s2.0-S0096300320302289-main.pdf - Published Version

Download (695kB)
Item Type: Journal Article
Journal or Publication Title: APPLIED MATHEMATICS AND COMPUTATION
Date: 2020
Volume: 380
Page Range: Terjedelem: 15 p.-Azonosító: 125259
ISSN: 0096-3003
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31366268
DOI azonosító: https://doi.org/10.1016/j.amc.2020.125259
Date Deposited: 2022. Aug. 05. 12:55
Last Modified: 2022. Aug. 05. 12:55
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/24829
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year